Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have sore nipple. Scan done and found muscle deterioration. Which medicine is causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I am a man of 79 , Recently had a scan because of a soreness behind my left nipple , Doctor proclaimed after the scan , that is was all due to medication I take . Other effects I seem to suffer with is , muscle deterioration , rash on different parts of my trunk . Is it possible to let me know which medication is causing me these problems ?
Posted Tue, 12 Mar 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.

I would like to know about all the medicines you are taking, so that I am in a better position to answer your question.

Please mention the details of your drug history including the dosage and duration of each medicine.

Above answer was peer-reviewed by
Follow-up: Have sore nipple. Scan done and found muscle deterioration. Which medicine is causing this? 16 minutes later
ADIZEM-XL300mg, ATORVASTATIN 10 mg , CLOPIDOGREL 75mg .OLMESARTAN medoxomil 40mg .TEMAZEPAM 10mg . occasionally CO-CODAMOL 30mg/500mg for relief of pain .
Answered by Dr. Pavan Kumar Gupta 4 hours later
Your doctor is right in the sense that all most all the medicines you are taking can cause some or other problem being faced by you.
.....Soreness behind nipple or slight breast enlargement can be caused by ADIZEM-XL
.....Muscle weakness,muscle pain or back pain can be caused by TEMAZEPAM,OLMESARTAN,CLOPIDOGREL and ATORVASTATIN.
....Rash or itching can be caused by ADIZEM XL,CLOPIDOGREL and OLMESARTAN.

Since it is very difficult to pinpoint the exact medicine responsible for your side effects,your doctor has rightly asked you to stop all the medicines.

I hope it helps
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor